Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 48, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2023, 6:33 PM CDT for Stearns County, Minnesota. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 6:33 PM CDT (23:33 UTC)
- Expired
- Jul 13, 2023, 7:16 PM CDT
- In force
- 43 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Stearns County, MN
The radar
The Minneapolis radar (KMPX), 125 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:34 PM CDT | HAIL 1 | 1 N Melrose, MN | pea to quarter sized hail. |
| Jul 13, 6:45 PM CDT | HAIL 1.75 | Freeport, MN | |
| Jul 13, 6:51 PM CDT | HAIL 1.75 | Albany, MN | |
| Jul 13, 7:05 PM CDT | HAIL 1 | Avon, MN | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836
WUUS53 KMPX 132333
SVRMPX
MNC145-140030-
/O.NEW.KMPX.SV.W.0048.230713T2333Z-230714T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
633 PM CDT Thu Jul 13 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Stearns County in central Minnesota...
* Until 730 PM CDT.
* At 632 PM CDT, a severe thunderstorm was located over Melrose, or
29 miles southwest of Little Falls, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Freeport around 645 PM CDT.
St. Anthony around 650 PM CDT.
Other locations in the path of this severe thunderstorm include
Albany and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4565 9492 4576 9481 4563 9434 4543 9459
TIME...MOT...LOC 2332Z 294DEG 23KT 4567 9480
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH4 follow-up statements
772
WWUS53 KMPX 132339
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
639 PM CDT Thu Jul 13 2023
MNC145-140030-
/O.CON.KMPX.SV.W.0048.000000T0000Z-230714T0030Z/
Stearns MN-
639 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL STEARNS COUNTY...
At 639 PM CDT, a severe thunderstorm was located over Freeport, or 28
miles west of St. Cloud, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
St. Anthony around 650 PM CDT.
Other locations in the path of this severe thunderstorm include
Albany and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4563 9486 4575 9478 4563 9434 4543 9459
TIME...MOT...LOC 2339Z 294DEG 23KT 4565 9474
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH079
WWUS53 KMPX 132350
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
650 PM CDT Thu Jul 13 2023
MNC145-140030-
/O.CON.KMPX.SV.W.0048.000000T0000Z-230714T0030Z/
Stearns MN-
650 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL STEARNS COUNTY...
At 650 PM CDT, a severe thunderstorm was located near Freeport, or 23
miles west of St. Cloud, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
St. Anthony and Albany around 655 PM CDT.
Other locations in the path of this severe thunderstorm include Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4559 9478 4572 9467 4563 9434 4543 9459
TIME...MOT...LOC 2350Z 294DEG 23KT 4562 9464
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH311
WWUS53 KMPX 140005
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
705 PM CDT Thu Jul 13 2023
MNC145-140030-
/O.CON.KMPX.SV.W.0048.000000T0000Z-230714T0030Z/
Stearns MN-
705 PM CDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL STEARNS COUNTY...
At 704 PM CDT, a severe thunderstorm was located near Avon, or 16
miles west of St. Cloud, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Avon around 710 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4560 9466 4569 9456 4563 9434 4549 9452
TIME...MOT...LOC 0004Z 294DEG 23KT 4558 9452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH553
WWUS53 KMPX 140016
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
716 PM CDT Thu Jul 13 2023
MNC145-140026-
/O.CAN.KMPX.SV.W.0048.000000T0000Z-230714T0030Z/
Stearns MN-
716 PM CDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STEARNS COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
LAT...LON 4560 9466 4569 9456 4563 9434 4549 9452
TIME...MOT...LOC 0014Z 294DEG 23KT 4555 9441
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:38 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 13, 3:38 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 338 PM CDT Thu Jul 13 2023 .DISCUSSION...(This evening through Thursday) Issued at 336 PM CDT Thu Jul 13 2023 KEY MESSAGES: - Warmer, above-normal temperatures through Saturday, cooler to start next week, then warmer again mid-to-late next week. - Scattered showers and thunderstorms through Friday with potential for a few strong to severe thunderstorms today into this evening. - No beneficial widespread precipitation forecast over the next week. - A return of Canadian wildfire haze/smoke to the area Friday into the weekend. TODAY... Current radar imagery reveals a cluster of thunderstorms along and south of I-90. A few sites in N IA have reported 40+ kt gusts associated with the TS clusters. This initiation is running a few hours earlier than what guidance had so the assumption is we'll continue to see additional development over SW MN with an agitated CU field present on visible imagery. Temperatures have warmed into the mid to upper 80s across the region with dew points in the mid to upper 60s across W and S MN where the better low level moisture plume is present. Further north, diurnal mixing has lowered the dew points across the Twin Cities and portions of central MN. This should limit TS potential until later in the afternoon/evening hours. The culprit for scattered TS in the Twin Cities can be tracked back to NW MN where an area of showers and storms has developed over the past hour or two. Forecast soundings indicate 30 to 40kts of shear with plenty of instability but the lack of significant low level forcing should be the limiting factor for today's potential. If outflow boundaries begin to get into play we could see locally enhanced TS potential. The SPC SWO maintained a slight risk across S MN into the Twin Cities. Main severe hazard will be the potential for damaging winds and large hail with any strong to severe storms that. TONIGHT through THURSDAY... Precip chances will gradually shift southeast overnight. The best chances for rain will be S MN, W MN, and W WI but we're not expecting any widespread beneficial rain with this event. Any rainfall received from storms today/tonight will not make an improvement with the ongoing drought and the hit-and-miss nature of storms will mean most areas will receive little to no rain while others receive highly localized heavy rain. Low stratus or patchy dense fog could develop outside of the Twin Cities late tonight. Forecast dew point depressions will be near-zero for a few hours before sunrise Friday morning. The other concern is the return of Canadian wildfire smoke to the region Friday into Saturday. Guidance brings in a dense swath of smoke arriving from the northwest and encompassing much of Minnesota into western Wisconsin on Friday. An Air Quality Alert was issued by the MPCA for the entire state to address degraded air quality associated with the wildfire smoke. This would also bring a return of hazy sky/visibility conditions that go along with wildfire smoke. I've opted to continue with Haze to the gridded/text products but should model continuity provide higher confidence, explicit Smoke mention along with reduced visibilities may also needed to be added to the forecast. Friday will bring another chance for scattered showers and storms across the Upper MS valley that will be diurnally driven. A cold front will move through on Saturday which will bring cooler-than- normal temperatures for the second half of the weekend into early next week. A few rain showers may occur over our WI counties Saturday afternoon as another embedded sfc trough pivots thru the upper low over east-central Canada. However, precipitation chances dry up as the weekend progresses as the low drops south into the Upper Great Lakes this weekend. This will bring drier, continental polar airmass into our region, which should greatly decrease any low level moisture necessary for precipitation. With already relatively dry mid-levels we will remain dry through the middle of next week. Temperatures will rebound toward the end of the forecast period with highs back into the mid 80s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1223 PM CDT Thu Jul 13 2023 Some MVFR cigs remain over western WI with isol SHRA just outside of our WI sites. VFR conditions will prevail from this afternoon through tonight. The primary forecast concern is the potential precip chances/timing. Scattered SHRA/TSRA from late this afternoon through tonight but forecast confidence remains low with timing/placement. Best timing of precip looks to be after 00z this evening across central MN and after 02/03z E MN and W WI so have opted to not mention precip at this point and let CAMs come into better agreement on the timing/placement of such activity before adding it into the TAFs. Another concern for Friday AM is the potential for patchy low stratus/BR development with dew point depressions near 0. Finally, Friday afternoon will see the return of Canadian wildfire smoke but I've opted to keep HZ out from non-MSP sites for now. KMSP... VFR this afternoon with SCT diurnal CU with southwesterly winds gusting up to 20kts. Primary concern is later this evening with potential for -SHRA and TS to move across the site. Given the low confidence with this event, introduced only a PROB30 for TSRA. Fog is possible to develop early tomorrow morning but confidence lacked with inclusion in the TAF at this time. /OUTLOOK FOR KMSP/ SAT...VFR. Wind W 10-15 kts. SUN...VFR. Wind W 15G30 kts. MON...VFR. Wind NW 15G30 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...BPH/RMD
Hazardous weather outlook, Jul 13, 2:44 PM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 244 PM CDT Thu Jul 13 2023 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 244 PM CDT Thu Jul 13 2023 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms will develop across S and W MN this afternoon. A few storms over central through southern Minnesota may be strong to severe, potentially producing damaging winds or large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Canadian wildfire smoke will return to the region Friday and lasting into the weekend. There is an Air Quality Alert on Friday for the entire state of Minnesota due to degraded air quality. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon into tonight.
In the hours before
Special weather statement, Jul 13, 6:11 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
611 PM CDT Thu Jul 13 2023
MNZ041-042-132345-
Douglas MN-Todd MN-
611 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northeastern Douglas
and southwestern Todd Counties through 645 PM CDT...
At 611 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carlos, or 9 miles northeast of Alexandria, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Long Prairie and Browerville.
This includes U.S. Highway 71 between mile markers 181 and 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and west central Minnesota.
&&
LAT...LON 4594 9535 4606 9535 4611 9481 4589 9484
TIME...MOT...LOC 2311Z 264DEG 38KT 4601 9524
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHLocal storm report, Jul 13, 6:13 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
613 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Hail 3 N Waldorf 43.98N 93.70W
07/13/2023 E1.00 inch Waseca MN Trained Spotter
Dime to quarter size hail.
&&
JRBSpecial weather statement, Jul 13, 6:15 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
615 PM CDT Thu Jul 13 2023
MNZ057-058-065-066-132345-
McLeod MN-Kandiyohi MN-Renville MN-Meeker MN-
615 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southern Meeker,
northwestern McLeod, southeastern Kandiyohi and northeastern Renville
Counties through 645 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cosmos, or 18 miles southeast of Willmar, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cosmos around 620 PM CDT.
Other locations in the path of this storm include Hutchinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4488 9492 4503 9487 4500 9428 4476 9439
TIME...MOT...LOC 2315Z 278DEG 41KT 4493 9478
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHLocal storm report, Jul 13, 6:18 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
618 PM CDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Hail Belgrade 45.46N 95.01W
07/13/2023 E1.75 inch Stearns MN Fire Dept/Rescue
&&
JRBSpecial weather statement, Jul 13, 6:24 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
624 PM CDT Thu Jul 13 2023
WIZ027-028-140000-
Chippewa WI-Eau Claire WI-
624 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of southeastern
Chippewa and northeastern Eau Claire Counties through 700 PM CDT...
At 624 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cadott, or 19 miles northeast of Eau Claire, moving southeast at 25
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Boyd around 635 PM CDT.
Other locations in the path of this storm include Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4492 9126 4504 9117 4499 9092 4488 9092
4475 9093
TIME...MOT...LOC 2324Z 297DEG 21KT 4495 9114
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BPHSpecial weather statement, Jul 13, 6:29 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
629 PM CDT Thu Jul 13 2023
MNZ049-140000-
Stearns MN-
629 PM CDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of north central
Stearns County through 700 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm over
Melrose, or 28 miles southwest of Little Falls, moving southeast at
30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Freeport around 635 PM CDT.
St. Anthony around 640 PM CDT.
Other locations in the path of this storm include Albany and Avon.
This includes Interstate 94 in Minnesota between mile markers 132 and
153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Minnesota.
&&
LAT...LON 4567 9489 4577 9481 4565 9440 4549 9459
TIME...MOT...LOC 2329Z 297DEG 27KT 4568 9476
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BPHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:27 PM CDT | Special Weather Statement | MPX | Freeborn | 33 min |
| Jul 13, 3:30 PM CDT | Special Weather Statement | MPX | Freeborn | 15 min |
| Jul 13, 4:03 PM CDT | Special Weather Statement | MPX | Faribault | 27 min |
| Jul 13, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville | 28 min |
| Jul 13, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 23 min |
| Jul 13, 5:48 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 27 min |
| Jul 13, 5:50 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 25 min |
| Jul 13, 5:55 PM CDT | Special Weather Statement | MPX | Stearns | 35 min |
| Jul 13, 6:01 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns | 44 min |
| Jul 13, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 27 min |
| Jul 13, 6:11 PM CDT | Special Weather Statement | MPX | Todd | 34 min |
| Jul 13, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 34 min |
| Jul 13, 6:15 PM CDT | Special Weather Statement | MPX | Meeker | 30 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Nicollet | 34 min |
| Jul 13, 6:29 PM CDT | Special Weather Statement | MPX | Stearns | 31 min |
| Jul 13, 6:39 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 36 min |
| Jul 13, 6:43 PM CDT | Special Weather Statement | MPX | Meeker | 47 min |
| Jul 13, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 45 min |
| Jul 13, 6:46 PM CDT | Special Weather Statement | MPX | Pope | 44 min |
| Jul 13, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| Jul 13, 6:57 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Wright | 48 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.